# SDR YYFA20130714001

- Difficulty date: July 14, 2013
- Submitted: July 14, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 39,063 hours, 37,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB,  CABIN AND COCKPIT FILLED WITH FOG AND OZONE ODOR, NOT OIL.
